# SDR CA120118011

- Difficulty date: January 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: MB543DDFS464
- Condition: Failed
- Location: Spoilers
- Component: Spoiler Servo A, Ge, A44700009
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE TROUBLESHOOT OF A NON-ROUTINE DEFECT ROLL SPOILER PUSH-OFF NR 2 ILLUMINATED, IT WAS DETERMINED THAT BEARING ON THE OUTBOARD SPOILER SERVO ACTUATOR ASSEMBLY WAS SEIZED. AS A RESULT OF THE SEIZED BEARING, ARM WAS FLEXING AND WAS PROVIDING A CHANGE IN GEOMETRY NOT ALLOWING FULL TRAVEL OF THE SPOILERS. ADDITIONALLY, UPON FURTHER INSPECTION OF THE NR 1 OUTBOARD SPOILER SERVO ACTUATOR REVILED THE SAME BEARING SEIZED AS WELL. THE ACTUATORS WERE REMOVED AND THE BEARINGS REPLACED, INSPECTION OF THE ARMS FOUND NO CRACKING. THE ACTUATORS WERE INSTALLED AND THE SYSTEM CHECKED SERVICEABLE.
